Jump to content

could use a pep talk


Recommended Posts

I am down to 3.5mg of valium, but I am having terrible insomnia.  I tried Calms Forte and that got me a few nights of sleep.  Doxepin didn't seem to do too much.  A little benadryl seems to help for a few hours.  I am already taking trazadone every night.  I try to just lay there and be calm and sometimes I get more rest than others.  I am just not sure if I can keep this up.  Any thoughts, help, prayers, encouragement would be greatly appreciated.  Thanks, Steve.
Link to comment
Share on other sites

Hang in there, Steve! Insomnia is the one of the most common side effects of tapering off these drugs. It's no fun but it does go away. Eventually... Have you tried melatonin? Many folks here say that works for them.

 

rufus

Link to comment
Share on other sites

Steve,

 

You will definately be in my thoughts and prayers.  Resting when you can't sleep is the best thing to do.  Getting up and getting on this darn computer was my biggest downfall.  It always seemed to amp me up even more.  Hang in there buddie...it does get better!!

 

Love,

 

Jen

Link to comment
Share on other sites

Steve,

you are definitely in my prayers tonight. I feel for you, having just gone thru a horrible period of insomnia. Slowly coming out.

it is wd symptom  #1 in my opinion.

Just remember,

This Too Shall Pass!!

Link to comment
Share on other sites

I actually slept last night for about four or five hours.  Between the little bit of valium I take, trazodone and children's benadryl.  I had some relief.  That is good since I had to go to the hospital to have some more testing for MS.  As I have been tapering it is hard to know if all the tingling, flushing and sore muscles are from MS or withdrawal.  I had some vision problems which made them start to look for MS.  It makes it very hard to taper when you are under this much stress.  I still think most of my problems are from tapering.  Thanks again for all of your support.  SC
Link to comment
Share on other sites

I actually slept last night for about four or five hours.  Between the little bit of valium I take, trazodone and children's benadryl.  I had some relief.  That is good since I had to go to the hospital to have some more testing for MS.  As I have been tapering it is hard to know if all the tingling, flushing and sore muscles are from MS or withdrawal.  I had some vision problems which made them start to look for MS.  It makes it very hard to taper when you are under this much stress.  I still think most of my problems are from tapering.  Thanks again for all of your support.  SC

 

Hi SC, it is hard to taper and get on with life when you are under this much stress.  I would bet that your symptoms are wd.  I went through the testing for MS and other things along that line and nothing showed up so it went under the "benzo wd symptoms" file.  It's reassuring to have things ruled out but frustrating at the same time, to know we went through another test and they find nothing.  But I would have been more depressed if they had found something! :idiot:  At least we know this will eventually go away.  Hang in there.  Just one more test down that you don't have to worry about!

Link to comment
Share on other sites

SC,

 

I was convinced I had MS when this whole thing started because it seemed I had every single symptom.  It wasn't MS, of course, it was benzo withdrawal.  I'm sure that is what it is for you as well.  Keeping you in my prayers!

 

Love,

 

Jen

Link to comment
Share on other sites

Vision problems you say!! :idiot:  Makes me think that it could be the trazadone SC. How much trazadone are you on and for how long have you been taking it?? I took trazadone for 7months - started on 150mg for a couple of weeks - and then increased to 200mg per night to help me sleep for the remainder of the 7months until I actually couldn't even see the tv which is not that far away from my couch... I went for an eye-test as my vision was so blurry and I was actually sometimes seeing double, I was really really worried - I failed the eye test as being below driving standards and the optician sent my doctor a letter to say that it was the medication I was on that was causing it!!! At the time I was also on 20mg citralopram as well as doing a valium taper from 100mgs now down to 8mg.

I am still on the valium taper but my vision increased 10 fold after discontinuing the trazadone. My doctor dropped me from 200mg to 50mgs for a week then nothing - I was awake for 46 hours when I didn't take my first trazadone!!! It was hell and took about a week or 2 to get any sleep at all, I couldn't go into work as I couldn't function or drive. I was feeling so groggy on the trazadone and was very twitchy and the doctors words were that 'I was oversedated' hence the quick withdrawal. The things made me a zombie. Be very careful with trazadone especially if you are on a dosage as high as I was...  :wacko:

 

Its just another tablet to be weaned off of at the end of the day. I know it is an anti-depressant but its mostly prescribed for its sedative effects. Would you consider trying to come off the trazadone and see if your eye sight gets better? It could take about a month to return to normal, I remember being very scared about it though as I have never had any eye sight problems before. I speak from experience about trazadone and vision problems. Sometimes it takes a while for the eye sight problems to come up as the drug builds up in your system.. read the side effects for trazadone on the leaflet or on the net and you'll see that vision problems are very common indeed.

 

Best wishes and just my opinion. I could be wrong but trazadone is a strong drug.

Sharon

 

 

Link to comment
Share on other sites

×
×
  • Create New...